Alert archive / Vermont / Frost Advisories in 2011

Frost Advisory 3, NWS Burlington, VT

September 17, 20119 counties in Vermont; 4 counties in New York

NWS Burlington, VT issued this frost advisory at Sep 17, 2011, 7:28 AM EDT for 9 counties in Vermont; 4 counties in New York. It took effect at Sep 18, 2011, 12:00 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Sep 17, 2011, 7:28 AM EDT (11:28 UTC)
In effect from
Sep 18, 2011, 12:00 AM EDT
Expired
Sep 18, 2011, 3:57 AM EDT
In force
4 hr
Issued by
NWS Burlington, VT

Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Caledonia County, VT, Chittenden County, VT, Franklin County, VT, Lamoille County, VT, Orange County, VT, Orleans County, VT, Rutland County, VT, Washington County, VT

The radar

The Burlington radar (KCXX), 14 km from the middle of the area, began a volume at 11:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 11.5 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2011-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2011-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1789 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
-40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

028 
WWUS71 KBTV 171128
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
728 AM EDT SAT SEP 17 2011

NYZ029-030-VTZ004-171930-
/O.NEW.KBTV.FZ.W.0003.110918T0400Z-110918T1200Z/
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-ESSEX-
INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE...
TUPPER LAKE...ISLAND POND
728 AM EDT SAT SEP 17 2011

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
SUNDAY. 

* LOCATIONS...PORTIONS OF THE NORTHERN ADIRONDACKS OF NEW
  YORK...AS WELL AS ESSEX COUNTY OF VERMONT.

* HAZARDS...FREEZING TEMPERATURES EARLY SUNDAY MORNING WITH AREAS
  OF FROST FORMATION EXPECTED.

* TEMPERATURES...MORNING LOWS IN THE UPPER 20S TO LOWER 30S.

* TIMING...TEMPERATURES WILL FALL ACROSS THE WARNING AREA AFTER 
  MIDNIGHT TONIGHT...GOING BELOW FREEZING DURING THE PRE-DAWN 
  HOURS SUNDAY.

* IMPACTS...SUB-FREEZING TEMPERATURES WILL KILL CROPS AND OTHER 
  SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

NYZ026-027-031-034-VTZ003-006>008-010-012-016>019-171930-
/O.NEW.KBTV.FR.Y.0003.110918T0400Z-110918T1200Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-ORLEANS-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...DANNEMORA...
LAKE PLACID...NEWPORT...JOHNSON...STOWE...ST. JOHNSBURY...
MONTPELIER...BRADFORD...RANDOLPH...SPRINGFIELD...
WHITE RIVER JUNCTION...ENOSBURG FALLS...RICHFORD...UNDERHILL...
BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
728 AM EDT SAT SEP 17 2011

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
SUNDAY. 

* LOCATIONS...THE NORTHERN SAINT LAWRENCE VALLEY OF NEW YORK...
  WESTERN CLINTON AND ESSEX COUNTIES NEW YORK...AND EASTERN VERMONT
  INCLUDING THE WESTERN SLOPES OF THE GREEN MOUNTAINS.

* HAZARDS...NEAR FREEZING TEMPERATURES EARLY SATURDAY MORNING WITH
  PATCHY FROST FORMATION EXPECTED. 

* TEMPERATURES...MORNING LOWS IN THE LOWER TO MID 30S.

* TIMING...TEMPERATURES WILL FALL ACROSS THE ADVISORY AREA AFTER 
  MIDNIGHT TONIGHT...NEARING FREEZING DURING THE PRE-DAWN HOURS 
  SUNDAY. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$
2 follow-up statements
319 
WWUS71 KBTV 171909
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
309 PM EDT SAT SEP 17 2011

NYZ029-030-VTZ004-181200-
/O.CON.KBTV.FZ.W.0003.110918T0400Z-110918T1200Z/
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-ESSEX-
INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE...
TUPPER LAKE...ISLAND POND
309 PM EDT SAT SEP 17 2011

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FREEZE
WARNING...FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY.

* LOCATIONS...PORTIONS OF THE NORTHERN ADIRONDACKS OF NEW YORK...
  AS WELL AS ESSEX COUNTY OF VERMONT. 

* HAZARDS...FREEZING TEMPERATURES EARLY SUNDAY MORNING WITH 
  AREAS OF FROST FORMATION EXPECTED. 

* TEMPERATURES...MORNING LOWS IN THE UPPER 20S TO LOWER 30S.

* TIMING...TEMPERATURES WILL FALL ACROSS THE WARNING AREA AFTER 
  MIDNIGHT TONIGHT...GOING BELOW FREEZING DURING THE PRE-DAWN 
  HOURS SUNDAY. 

* IMPACTS...SUB-FREEZING TEMPERATURES WILL KILL CROPS AND OTHER 
  SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

NYZ026-027-031-034-VTZ003-006>008-010-012-016>019-181200-
/O.CON.KBTV.FR.Y.0003.110918T0400Z-110918T1200Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-ORLEANS-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...DANNEMORA...
LAKE PLACID...NEWPORT...JOHNSON...STOWE...ST. JOHNSBURY...
MONTPELIER...BRADFORD...RANDOLPH...SPRINGFIELD...
WHITE RIVER JUNCTION...ENOSBURG FALLS...RICHFORD...UNDERHILL...
BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
309 PM EDT SAT SEP 17 2011

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST
ADVISORY...FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY.

* LOCATIONS...THE NORTHERN SAINT LAWRENCE VALLEY OF NEW YORK... 
  WESTERN CLINTON AND ESSEX COUNTIES OF NEW YORK...AND EASTERN 
  VERMONT INCLUDING THE WESTERN SLOPES OF THE GREEN MOUNTAINS. 

* HAZARDS...NEAR FREEZING TEMPERATURES EARLY SATURDAY MORNING 
  WITH PATCHY FROST FORMATION EXPECTED. 

* TEMPERATURES...MORNING LOWS IN THE LOWER TO MID 30S.

* TIMING...TEMPERATURES WILL FALL ACROSS THE ADVISORY AREA AFTER 
  MIDNIGHT TONIGHT...NEARING FREEZING DURING THE PRE-DAWN HOURS 
  SUNDAY. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$
811 
WWUS71 KBTV 180757
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
357 AM EDT SUN SEP 18 2011

NYZ029-030-VTZ004-180900-
/O.CAN.KBTV.FZ.W.0003.000000T0000Z-110918T1200Z/
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-ESSEX-
INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE...
TUPPER LAKE...ISLAND POND
357 AM EDT SUN SEP 18 2011

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE
FREEZE WARNING FOR PORTIONS OF THE NORTHERN ADIRONDACKS OF NEW
YORK...AS WELL AS ESSEX COUNTY OF VERMONT.

MID AND HIGH LEVEL CLOUDS HAVE INHIBITED TEMPERATURES FROM FALLING
BELOW FREEZING THIS MORNING. A FEW ISOLATED FREEZING TEMPERATURES
AND FROST ARE STILL POSSIBLE...BUT THE AREAL COVERAGE NO LONGER
WARRANTS A WARNING.

$$

NYZ026-027-031-034-VTZ003-006>008-010-012-016>019-180900-
/O.CAN.KBTV.FR.Y.0003.000000T0000Z-110918T1200Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-ORLEANS-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...DANNEMORA...
LAKE PLACID...NEWPORT...JOHNSON...STOWE...ST. JOHNSBURY...
MONTPELIER...BRADFORD...RANDOLPH...SPRINGFIELD...
WHITE RIVER JUNCTION...ENOSBURG FALLS...RICHFORD...UNDERHILL...
BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
357 AM EDT SUN SEP 18 2011

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE
FROST ADVISORY FOR THE NORTHERN SAINT LAWRENCE VALLEY OF NEW
YORK...WESTERN CLINTON AND ESSEX COUNTIES OF NEW YORK...AND
EASTERN VERMONT INCLUDING THE WESTERN SLOPES OF THE GREEN
MOUNTAINS.

MID AND HIGH LEVEL CLOUDS HAVE INHIBITED TEMPERATURES FROM FALLING
INTO THE LOWER TO MID 30S THIS MORNING. A FEW ISOLATED SPOTS OF
PATCHY FROST ARE STILL POSSIBLE...BUT THE AREAL COVERAGE NO LONGER
WARRANTS AN ADVISORY.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this frost advisory went out at Sep 17, 4:34 AM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, Sep 17, 4:34 AM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
434 AM EDT SAT SEP 17 2011

.SYNOPSIS...
A LARGE AREA OF HIGH PRESSURE WILL CENTER OVER THE NORTHEAST
STATES THIS WEEKEND BRINGING DRY AND PLEASANT WEATHER CONDITIONS
TO THE NORTH COUNTRY. BELOW NORMAL TEMPERATURES ARE EXPECTED
THROUGH THE WEEKEND...WITH CHILLY OVERNIGHT TEMPERATURES LEADING
TO PATCHY FROST FORMATION IN SOME AREAS DURING THE PRE-DAWN HOURS
SATURDAY. THE NEXT CHANCE FOR RAIN SHOWERS ARRIVES MONDAY NIGHT
INTO TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 433 AM EDT SATURDAY...A DRY AND PLEASANT DAY IS ON TAP FOR
THE NORTH COUNTRY AS HIGH PRESSURE CENTERS OVER THE NORTHEAST.
CHILLY MORNING TEMPERATURES WITH AREAS OF PATCHY FROST WILL
REBOUND INTO THE UPPER 50S AND LOWER 60S BY THE AFTERNOON. SKY
COVER COULD BE A LITTLE TRICKY TODAY AS A WEAK UPPER TROUGH
MOVING THROUGH THE GREAT LAKES REGION IS RESPONSIBLE FOR SOME
SCATTERED TO BROKEN CIRRUS ACROSS THE OHIO RIVER VALLEY AND MID-
ATLANTIC STATES. EXPECT SOME OF THESE CLOUDS TO MOVE INTO CENTRAL
AND SOUTHERN PORTIONS OF THE CWA THIS AFTERNOON...BUT SHOULDN'T
AFFECT THE OVERALL GREATNESS OF A NICE PRE-FALL DAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
AS OF 433 AM EDT SATURDAY...DRY AND TRANQUIL CONDITIONS WILL
PERSIST AS HIGH PRESSURES SLOWLY DRIFTS EASTWARD OFF THE
NORTHEAST ATLANTIC COAST THROUGH MONDAY. AIR MASS WILL SLOWLY
MODERATE DURING THE PERIOD WITH SOUTHERLY RETURN FLOW DEVELOPING
BY SUNDAY AND INTO MONDAY. HIGHS WILL GENERALLY BE IN THE MID 60S
TO LOWER 70S BOTH SUNDAY AND MONDAY. ANOTHER CHILLY NIGHT WILL BE
ON TAP FOR THE REGION TONIGHT WITH PATCHY FROST AGAIN
POSSIBLE...AND LOWS IN THE LOWER TO MID 30S. ONE LIMITING FACTOR
TO WIDESPREAD FROST DEVELOPMENT WILL BE THE TIMING OF THE EXIT OF
THE AFOREMENTIONED HIGH CLOUDS. THINKING THESE CLOUDS WILL STICK
AROUND FOR THE FIRST HALF OF THE NIGHT...WHICH WILL LIMIT THE
AMOUNT OF RADIATIONAL COOLING...BUT CERTAINLY SOME AREAS COULD
SEE PATCHY FROST AGAIN. FOR NOW...HAVE HELD OFF ON ANY
ADVISORIES...BUT WILL RE-ASSESS LATER THIS MORNING. BY SUNDAY
NIGHT...WITH SOUTHERLY FLOW DEVELOPMENT VERY ISOLATED FROST WILL
BE EXPECTED WITH OVERALL LOWS GENERALLY IN THE MID TO UPPER 30S.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
AS OF 428 AM EDT SATURDAY...HIGH PRESSURE EASES OFF THE NEW ENGLAND
COAST MONDAY NIGHT. MEANWHILE...A MID LEVEL SHORTWAVE MOVING EAST
FROM THE GREAT LAKES WILL BRING SHOWERS TO THE NORTH COUNTRY
OVERNIGHT INTO TUESDAY MORNING. LATEST GFS/ECMWF INDICATE BETTER
FORCING AND MOISTURE CONVERGENCE THAN EARLIER RUNS...BUT STILL
LOOKING AT A RATHER LIGHT PRECIPITATION EVENT WITH GENERALLY A
QUARTER INCH OR LESS EXPECTED. WITH DEPARTURE OF THIS
SHORTWAVE...WEAK RIDGING DEVELOPS FOR LATER TUESDAY INTO WEDNESDAY
MORNING...RESULTING IN MAINLY DRY CONDITIONS DURING THIS PERIOD.

A MORE SIGNIFICANT DISTURBANCE IN THE FLOW ALOFT WILL BRING A CHANCE
OF MORE SHOWERS LATER WEDNESDAY INTO THURSDAY...WITH POTENTIAL FOR
UNSETTLED CONDITIONS CONTINUING INTO FRIDAY. GFS AND ECMWF CONTINUE
TO OFFER DIFFERING SOLUTIONS REGARDING EVOLUTION OF TROUGH OVER THE
EASTERN CONUS DURING MID/LATE WEEK. LATEST ECMWF INDICATES
DEVELOPMENT OF DEEP TROUGH OVER THE MIDWEST WITH GOOD FEED OF
MOISTURE INTO THE NORTHEAST. LATEST GFS INDICATES WE ARE AFFECTED
BY NORTHERN STREAM TROUGH ONLY...WITH LIGHTER QPF AS WE WOULD BE
CUTOFF FROM DEEPER MOISTURE TO THE SOUTH. WITH PLENTY OF
UNCERTAINTY...HAVE ATTEMPTED TO BLEND THE GFS/ECMWF WHILE STAYING
FAIRLY CLOSE TO PREVIOUS FORECAST. TEMPS EXPECTED TO BE WITHIN A
FEW DEGREES OF SEASONAL NORMS THROUGH THE PERIOD WITH HIGHS IN THE
60S TO AROUND 70.

&&

.AVIATION /09Z SATURDAY THROUGH WEDNESDAY/...
THROUGH 06Z SUNDAY...MAINLY VFR THROUGH THE PERIOD EXCEPT FOR
SOME AREAS OF IFR IN FOG THROUGH 12Z...ESPECIALLY IN THE RIVER
VALLEYS. MOST LIKELY TAF LOCATIONS TO SEE FOG WILL BE MPV/SLK...BUT
A PERIOD OF IFR ALSO POSSIBLE AT MSS. OTHERWISE...SURFACE HIGH
PRESSURE WILL CONTINUE TO BUILD INTO THE REGION THROUGH
SATURDAY....WHILE AN UPPER LEVEL TROUGH WILL BRING SOME HIGH
CLOUDS TO THE REGION. THERE MAY ALSO BE A FEW FAIR WEATHER
AFTERNOON CUMULUS CLOUDS OVER THE MOUNTAINS.

06Z SUNDAY THROUGH WEDNESDAY...
06Z SUNDAY THROUGH 00Z TUESDAY...MAINLY VFR CONDITIONS UNDER
SURFACE HIGH PRESSURE WITH THE EXCEPTION OF IFR/LIFR IN ANY
LATE NIGHT/EARLY MORNING RADIATION FOG.
00Z TUESDAY THROUGH 00Z WEDNESDAY...MAINLY VFR WITH POSSIBLE MVFR
IN SCT SHOWERS.
00Z WEDNESDAY THROUGH 00Z THURSDAY...MAINLY VFR.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FROST ADVISORY UNTIL 8 AM EDT THIS MORNING FOR VTZ002-005-009-
     011-016>019.
     FREEZE WARNING UNTIL 8 AM EDT THIS MORNING FOR VTZ003-004-
     006>008-010-012.
NY...FROST ADVISORY UNTIL 8 AM EDT THIS MORNING FOR NYZ026>028-035-
     087.
     FREEZE WARNING UNTIL 8 AM EDT THIS MORNING FOR NYZ029>031-034.

&&

SYNOPSIS...LAHIFF
NEAR TERM...LAHIFF
SHORT TERM...LAHIFF
LONG TERM...RJS
AVIATION...RJS
Hazardous weather outlook, Sep 17, 4:01 AM EDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
401 AM EDT SAT SEP 17 2011

NYZ029>031-034-VTZ003-004-006>008-010-012-180815-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE-
WINDSOR-
401 AM EDT SAT SEP 17 2011

...FREEZE WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ026>028-035-087-VTZ002-005-009-011-016>019-180815-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND-EASTERN FRANKLIN-
EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
401 AM EDT SAT SEP 17 2011

...FROST ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VTZ001-180815-
GRAND ISLE-
401 AM EDT SAT SEP 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST VERMONT.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 7:28 AM EDTFreeze WarningBTVEssex20 hr

Nearby

Frost Advisories in Vermont, 2011Frost Advisories in New York, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.